# SDR CALA2014121701524

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 20,086 hours, 6,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT BATTERY PACK M1694 INOPERATIVE.  R & R POWER SUPPLY BATTERY PACK M1694.  OPERATIONS TEST FOUND NORMAL IAW AMM 33-51-06.
